Solving a class of knapsack problems on recursive data structures

Isao Sasano, Zhenjiang Hu, Masato Takeichi, Mizuhito Ogawa

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)301-305
Number of pages5
JournalComputer Software
Volume18
Issue number2
Publication statusPublished - 2001 Dec 1

ASJC Scopus subject areas

  • Software

Cite this

Sasano, I., Hu, Z., Takeichi, M., & Ogawa, M. (2001). Solving a class of knapsack problems on recursive data structures. Computer Software, 18(2), 301-305.